A property of multiplication in Sobolev spaces. Some applications
Rendiconti del Seminario Matematico della Università di Padova, Tome 74 (1985) , pp. 63-73.
@article{RSMUP_1985__74__63_0,
     author = {Valent, Tullio},
     title = {A property of multiplication in Sobolev spaces. Some applications},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {63--73},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {74},
     year = {1985},
     zbl = {0587.46037},
     mrnumber = {818717},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1985__74__63_0/}
}
Valent, Tullio. A property of multiplication in Sobolev spaces. Some applications. Rendiconti del Seminario Matematico della Università di Padova, Tome 74 (1985) , pp. 63-73. http://archive.numdam.org/item/RSMUP_1985__74__63_0/

[1] A. Adams, Sobolev Spaces, Academic Press, 1975. | MR 450957 | Zbl 0314.46030

[2] T. Valent, Teoremi di esistenza e unicitá in elastostatica finita, Rend. Sem. Mat. Univ. Padova, 60 (1979), pp. 165-181. | EuDML 107696 | Numdam | Zbl 0425.73011